# SDR ASAA2012101693119

- Difficulty date: October 16, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 44,699 hours, 20,391 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BIRDSTRIKE INSPECTION FOUND POSSIBLE CRACKED POST AT OTBD UPPER CORNER OF CUTOUT FOR CAPTS NR 1 WINDOW.  REPAIRED WINDOW POST IAW EA 700-56EA-09029 AND ATS ER 12-03210, REV IR.
